# SDR 2008UALA01865

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 42,264 hours, 15,072 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

LAV CARGO SMOKE DETECTOR FAULT DISPLAYED, RESETS NO HELP.  RUN TEST AT PTP PANEL AND DETERMINE THE SOURCE OF THE FAULT.  RERACKED SCDCU PER MM26-17-34, ACCOMPLISHED GRND SCAN, NO FAULTS NOTED
